Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Reaction to Lyrica?
    avatar
    brie025 posted:
    Hi all...I started taking my Lyrica for the first time last night...I woke up with very light red spots under the skin on my legs, arms, and belly. It isn't itchy or bothering me, its just there. Is this a reaction to it or normal? Thank you for the advice
    Reply
     
    avatar
    dollbug responded:
    Hello brie....MiMi in NC....you might want to google lyrica and read what they say about *side effects*....it might also list them on the paperwork that came with your medicine.

    If you just started the medicine and did NOT have the red spots, then it is quite possible that the medicine caused it. They might clear up though in a day or two. If not, then you probably need to contact your doctor's office and let them know.....I am sure he will decide what you need to do.

    Take care and good luck. I hope the Lyrica will be a good match for you. I am sure time will tell.


    MiMi
    IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

     
    avatar
    booch007 responded:
    Brie,

    Wondering how the spots are? Did you stop the med?
    I noticed to the right in Related Drug Reveiws, a Lyrica post that has over 1000 comments on this med. maybe look there.

    I am thinking you called you MD and he stopped the med.

    Good luck, let us know what happened with this.

    Nancy B
     
    avatar
    brie025 replied to booch007's response:
    I did call my doctor... she didn't think I could react that fast to it, so I'm still taking it...less red bumps and very light still, but do have to say I feel worse when I'm taking the lyrica then before. Constant muscle pain... extreme fatigue and light headedness. My poor kids miss their fun mommy and all I seem to do lately is sleep. I sure hope this phase too shall pass.
     
    avatar
    ajnsmom replied to brie025's response:
    Hi Brie, If you're taking Lyrica for fibro pain and it's causing muscle pain and fatigue, that does not sound right to me. That's like a lot of drugs nowadays, the side effects are often worse than the illness. You might want to research it online and just weigh the pros and cons to see if and how long you can tolerate the side effects. I pray you find the answer soon.


    Linda S. (Jax, FL)


    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.